Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 752146, 9 pages
http://dx.doi.org/10.1155/2014/752146
Research Article

Stability of a Quartic Functional Equation

Department of Mathematics, Garmsar Branch, Islamic Azad University, Garmsar, Iran

Received 8 August 2013; Accepted 20 November 2013; Published 23 January 2014

Academic Editors: A. Ibeas and B. Meng

Copyright © 2014 Abasalt Bodaghi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Ravi, and Sabarinathan, “Ulam stability of a mixed type additive-quartic functional equation,” International Journal of Pure and Applied Mathematics, vol. 104, no. 3, pp. 389–406, 2015. View at Publisher · View at Google Scholar
  • Abasalt Bodaghi, “Intuitionistic fuzzy stability of the generalized forms of cubic and quartic functional equations,” Journal Of Intelligent & Fuzzy Systems, vol. 30, no. 4, pp. 2309–2317, 2016. View at Publisher · View at Google Scholar
  • Abasalt Bodaghi, Choonkil Park, and John Michael Rassias, “Fundamental stabilities of the nonic functional equation in intuitionistic fuzzy normed spaces,” Communications of the Korean Mathematical Society, vol. 31, no. 4, pp. 729–743, 2016. View at Publisher · View at Google Scholar
  • Jaeyoung Chung, and Yu-Min Ju, “Stability of a Quartic Functional Equation in Restricted Domains,” Journal of Function Spaces, vol. 2016, pp. 1–7, 2016. View at Publisher · View at Google Scholar
  • Abasalt Bodaghi, “Approximate mixed type additive and quartic functional equation,” Boletim da Sociedade Paranaense de Matematica, vol. 35, no. 1, pp. 43–56, 2017. View at Publisher · View at Google Scholar
  • John Michael Rassias, Krishnan Ravi, and Beri V. Senthil Kumar, “Stabilities and Instabilities of Rational Functional Equations and Euler-Lagrange-Jensen (a,b)-Sextic Functional Equations,” Mathematical Analysis and Applications, pp. 341–400, 2018. View at Publisher · View at Google Scholar